MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE TOTAL A-CLASS HEAD; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE TOTAL A-CLASS HEAD; HIP COMPONENT
Model Number 38AM5235
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Reaction (2414)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient suffered mom complications.
 
Additional Manufacturer Narrative
Update patient information.

Brand Name
CONSERVE TOTAL A-CLASS HEAD
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9954049
Report Number3010536692-2020-00336
Device Sequence Number2900676
Product Code JDL
UDI-Device IdentifierM68438AM52351
UDI-PublicM68438AM52351
Combination Product (Y/N)N
Initial Reporter StateAZ
PMA/510(K) Number
K051348
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number38AM5235
Device Catalogue Number38AM5235
Device Lot Number067447837
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/23/2020
Initial Date Received by Manufacturer 03/23/2020
Supplement Date Received by Manufacturer03/23/2020
Initial Report FDA Received Date04/13/2020
Supplement Report FDA Received Date07/01/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;